# SDR DALA2015082105150

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 42,749 hours, 29,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED F/A EMERGENCY LIGHT SWITCH WAS INOPERATIVE.  REPLACED AFT CARGO EMERGENCY POWER BATTERY PACK & BATTERY POWER SUPPLY UNIT IAW 33-51.  ALL CHECKED NORMAL.
